Depo provera first shot

Common Questions and Answers about Depo provera first shot

depo-provera

I have had the depo provera shot once and never went back for the second one October 1st. I wanted to know if I should have had my period by now?
I'm planning on getting the Depo shot this Friday, the 18th of March, and I'm a bit of worry wort. I was wondering, with the slight chance of me being pregnant, if I got the shot not even a week after "conception". Would it spontaneously abort? Would it hurt me? Would it keep the baby but give it birth defects? I'm not really sure and I would like my question answered because I am very worried. We used the condoms properly, no breaks or slippage. So, I highly doubt I am pregnant.
I am on Depo provera I got my first injection in February and my second in May I was due for a 3rd injection in August but did not get it until the end of September and I was bleeding when I went in now I think in pregnant what effects would the depo have.
Hi i'm interested in getting the depo provera shot, i've heard that it is incredibly painful. Is that correct information?
I miscarried June 16, 2010 and got on the Depo Shot the next day. I have not had a period since before I got pregnant (9 months ago). I did not get my shot that was due in September and now I am having symptoms of pregnancy again. What are the chances of me being pregnant this soon?
I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
Hi! I recently got the Depo Provera shot a couple weeks ago, and it is was within the 5-7 days before my period of which was supposed to be on the 23rd of last month.. And I still haven't gotten my period, I took a pregnancy test and it came out negative, I'm just really worried maybe the test was wrong, or is it normal to have a really late period after having your first shot?
I was suppose to start my period Saturday however I went in on friday and got the Depo shot. This was the first shot I have ever received. I have yet to start my period. I have always ahd my period before this like clock work so I'm a little confused. I didn't think to ask the nurse if it would have any effect on my periods. Should I be concerned or alarmed because of this?
I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
Does depo provera birth control cause weight gain,and if you have been on it tell me about your experience while on it
Also, This is a web site that talks about the bone density from being on the depo provera shot. www.fda.gov/bbs/topics/ANSWERS/2004/ANS01325.html And this is the web site so if you are interested in going onto seasonale. www.seasonale.
On Dec. 5th,2003 i received my first shot of depo-provera. In the month of Jan. I spoted for almost 3 weeks straight, and for two days in the month of Feb.On March 6th,2004 i missed my second shot.On the 15, i felt my baby move for the first time ,and i am just starting to have pregnancy symptoms like sleepiness, frequent urination.I also startd my period again after missing my shot. I still continue to feel my baby on a regular basis.
I tried Depo provera once and the second tome i was suppose to get the shot I decided not to. If you dont get the shot again after the fist time using it can you get pregnant right away if you having unprotected sex?
Hi, I got my first depo shot in September 2007. I got my last shot in January 2008. Today is December 10,2008 and I still haven't had a cycle. What's wrong? I hate this I feel like less of a woman because of this. Will I ever get my period back? I cramp every now and then but still no period. I hope someone can give me at least a little helpful information about whats happening to me.
So I started Depo provera 2 weeks and 2 days ago and I had unprotected sex 7 days after the shot and I was worried and called my docter to see if.it.was going to be effective they said yes cuz its been a week & I jus had unprotected sex again the second week after taking depo but dis time he cummed in me but im kind kind of worried should I be? Ive felt growls in tummy I feel naseus somtimes & the day before yesterday I ate once & didnt wana eat again...
I was on depo for 3 yrs, and luckily got AF the first month off depo. Personally, I believe if you are having regular periods, you need to buy some ovulation predictor tests, and see if your even ovulating. They're pretty expensive but you get alot of them, just test each day....etc. what the directions say on the box. That way you'll know if it's because your not ovulating... or whatnot.
depo provera effects every one different. when i was on it, it stopped my af all together. however when my mother in law went on it she had af for an entire month. you long bleeding could be your body trying to clear out your system from delivery. if it persists give the doc a call and ask. there are no stupid questions.
The only minor side effects I did have was mild cramping after the shot, and headaches. Although once I got off depo that was different. My hair started to fall out, I gained weight, headaches were worse and so on. This pregnancy happened 2 months after being off birth control completely, and while hubby had a vesectomy. So the only real birth control i think is no sex.....which is damn near impossibale lol.
Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
So I got put on depo provera friday and my period had came on the wednesday night before that friday. Well I had sex that saturday after being on the shot for 24hr and my bf *** inside of me could I be pregnant or no?
I have been on Depo Provera for 13 years. I have not had a period in probably 10 years or longer. I got the flu and started taking flu medicine and two days later all of the sudden - a period. I am freaking out. What would cause a sudden period after such a long absence? I want it to go away NOW. Did the flu medicine kill my depo shot?
I had my daughter 7mo. ago, I took the depo shot 2 weeks after having her, Ive been on the shot before and had no period at all for 4 years(before I had my baby) Every since giving birth, I have bled on and off.(ex: I might bleed for a couple of days(light) then I might not have anything for a month then all the sudden I start getting the cramps and bleeding again. then I might bleed on and off all month. I cant explain.
i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
Has anyone ever been on the depo provera shot before? If so how did it go for you?
I just started taking the depo provera shot in august. I never had any problems with high blood pressure even through 2 pregnancies now all of a sudden in december my blood pressure has increase, sometimes 150/120.. could this be caused by the shot..I know increase bp is one of the side effects but my doctor keeps saying no.
Hello, Whether you can have pregnancy or not depends on when did you start the depo shots. The first injection should be given in the first five days of a normal menstrual cycle (day one is the first day of your period). This will protect you from pregnancy immediately. But if you start on some other day, you will need to use additional contraception, eg condoms for the first seven days after having the injection. If you do not use any additional contraception then you may get pregnant.
Hello, I can understand your concern. Depo-Provera is a progestin injection and it works to suppress ovulation ,thicken cervical mucus to create a hostile environment for sperm and thins the uterine lining to make implantation of a fertilized egg difficult. Irregular and scanty bleeding or even total amenorrhea are common side effects of Depo shots.This side effects are common during the first year of use of depo and nearly a quarter or half the users may suffer from this side effect.
Hi there, Once you are off depovera it may take some time for your periods to return to normal. Depo-Provera is a hormone shot which is a contraceptive to prevent pregnancy and a woman needs six to eight months to let the hormone clear before she will be able to menstruate and be able to conceive. The causes of brown discharge are repeated yeast infections, pelvic inflammatory disease, bacterial vaginosis, cervical cancer, STDs.
MedHelp Health Answers